# SDR EIA2008027

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23786
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 906835AB
- Part serial: 74873
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT U/D ABOVE SEAT INOPERATIVE.  OPEN RT U/D CEILING PANEL STA 670 FOR ACCESS TO EMERGENCY LIGHT.  POWER SUPPLY DM335 REMOVED AND REPLACED U/D EMERGENCY LIGHT PS DM 335, OPS CHECK NORMAL.  (A)
